MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST

ROCHE DIAGNOSTICS ELECSYS HCG STAT; HUMAN CHORIONIC GONADOTROPIN TEST
Catalog Number 08890595190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e402 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for elecsys hcg stat (hcg stat) on a cobas e 402 analytical unit.The customer questions the difference in the results from the heparin tube and the "dry" tube.Of the data provided, discrepant results for cobas creatinine plus ver.2 assay (crep2) were also generated for this patient sample.This medwatch will cover hcg stat.Refer to medwatch with a1 patient identifier (b)(6) for information on the crep2 results.All results are from the same sample.The hcg stat results from the heparin tube were 734.00 iu/l, 833.00 iu/l, and 264.00 iu/l.The hcg stat results from the "dry" tube were < 1.00 iu/l with a data flag.These results are believed to be correct as the patient is not pregnant.The crep2 result from the heparin tube was 454 umol/l.The crep2 result from the "dry" tube was 65.3 umol/l.The heparin tube was recentrifuged and run in a hitachi cup with an hcg stat result of 273 iu/l and a crep2 result of 449 umol/l.The results from the heparin tube are in question.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Hcg stat calibration was last performed on (b)(6) 2024 with acceptable results.Hcg stat qc was acceptable.During a review of the alarm trace data, 4 sample-related alarms were observed.These alarms are indicators of possible sample quality issues.Based on the information available, the investigation determined the event was consistent with a sample quality issue for the heparin plasma sample.The investigation did not identify a product problem.

Brand Name
ELECSYS HCG STAT
Common Device Name
HUMAN CHORIONIC GONADOTROPIN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19297613
Report Number1823260-2024-01422
Device Sequence Number6015692
Product Code DHA
UDI-Device Identifier07613336169223
UDI-Public07613336169223
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K203227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue Number08890595190
Device Lot Number768087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROACCUTANE
Patient Age17 YR
Patient SexFemale